# SDR AALA202110151938

- Difficulty date: October 13, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 23,536 hours, 9,225 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR LATCH DOES NOT DISENGAGE (ALWAYS) WHEN HANDLE TURNED, DIFFICULT TO OPEN. LUBRICATED  FLIGHT DECK DOOR LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-00.
